Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS Salt Lake City, UT

August 7, 2015Morgan County, Summit County, Weber County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 7:18 PM MDT for Morgan County, Summit County, Weber County, Utah. It was in force for 87 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 7:18 PM MDT (01:18 UTC)
Expired
Aug 7, 2015, 8:45 PM MDT
In force
87 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Morgan County, UT, Summit County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 80 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:40 PM MDTTSTM WND GST 8011 Ese Bountiful, UTSR-65 AT BIG MOUNTAIN PASS
Aug 7, 7:45 PM MDTTSTM WND GST 615 Ese Ogden, UT
Aug 7, 7:55 PM MDTTSTM WND DMGHenefer, UTLARGE TREES DOWN IN HENEFER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS55 KSLC 080118
SVRSLC
UTC029-043-057-080245-
/O.NEW.KSLC.SV.W.0078.150808T0118Z-150808T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEBER COUNTY IN UTAH...
  MORGAN COUNTY IN UTAH...
  WESTERN SUMMIT COUNTY IN UTAH...

* UNTIL 845 PM MDT

* AT 717 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
  MILES WEST OF WILLARD TO NEAR FARMINGTON TO HOLLADAY...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OGDEN...PARK CITY...MORGAN...COALVILLE...ROY...CLINTON...NORTH
  OGDEN...SOUTH OGDEN...WASHINGTON TERRACE...RIVERDALE...HOOPER...
  SUMMIT PARK...SOUTH WEBER...KAMAS...MARRIOTT-SLATERVILLE...
  OAKLEY...UINTAH...FRANCIS...SOUTH SNYDERVILLE BASIN AND SAMAK.

THESE STORMS HAVE A LONG HISTORY OF PRODUCING WINDS GREATER THAN 70 
MPH...COPIOUS LIGHTNING...AND A BRIEF HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
      4100 11105 4099 11090 4061 11097 4055 11117
      4069 11139 4061 11155 4082 11164 4092 11180
      4113 11185 4115 11217 4130 11228 4136 11198
      4143 11196 4137 11173 4142 11171 4143 11158
TIME...MOT...LOC 0117Z 245DEG 29KT 4142 11228 4099 11193 4065 11181 

$$

ROGOWSKI
2 follow-up statements
887 
WWUS55 KSLC 080145
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
745 PM MDT FRI AUG 7 2015

UTC029-043-057-080245-
/O.CON.KSLC.SV.W.0078.000000T0000Z-150808T0245Z/
WEBER UT-MORGAN UT-SUMMIT UT-
745 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEBER...MORGAN AND WESTERN SUMMIT COUNTIES...

AT 744 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NORTH
OGDEN TO NEAR MORGAN TO NEAR PARK CITY...MOVING EAST AT 35 MPH.

THESE STORMS HAVE A LONG HISTORY OF PRODUCING 70 MPH WINDS...COPIOUS 
LIGHTNING...AND A BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
OGDEN...PARK CITY...MORGAN...COALVILLE...ROY...CLINTON...NORTH
OGDEN...SOUTH OGDEN...WASHINGTON TERRACE...RIVERDALE...HOOPER...
SUMMIT PARK...SOUTH WEBER...KAMAS...MARRIOTT-SLATERVILLE...OAKLEY...
UINTAH...FRANCIS...SOUTH SNYDERVILLE BASIN AND SAMAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
      4100 11105 4099 11090 4061 11097 4055 11117
      4069 11139 4061 11155 4082 11164 4092 11180
      4113 11185 4115 11217 4130 11228 4136 11198
      4143 11196 4137 11173 4142 11171 4143 11158
TIME...MOT...LOC 0144Z 279DEG 30KT 4135 11193 4103 11160 4067 11153 

$$

ROGOWSKI
208 
WWUS55 KSLC 080158
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
758 PM MDT FRI AUG 7 2015

UTC029-043-057-080245-
/O.CON.KSLC.SV.W.0078.000000T0000Z-150808T0245Z/
WEBER UT-MORGAN UT-SUMMIT UT-
758 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR EASTERN WEBER...MORGAN AND WESTERN SUMMIT COUNTIES...

AT 757 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES
EAST OF NORTH OGDEN TO 10 MILES NORTH OF COALVILLE TO OAKLEY...MOVING
EAST AT 45 MPH.

AT 740PM...AN 80 MPH GUST OCCURED AT SR-65 AT BIG MOUNTAIN PASS.

LOCATIONS IMPACTED INCLUDE...
PARK CITY...MORGAN...COALVILLE...NORTH OGDEN...SUMMIT PARK...KAMAS...
OAKLEY...FRANCIS...SOUTH SNYDERVILLE BASIN...WANSHIP...SAMAK...NORTH
SNYDERVILLE BASIN...HENEFER...HUNTSVILLE...CROYDON...PINEVIEW
RESERVOIR...PETERSON...LIBERTY...MOUNTAIN GREEN AND ECHO RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
      4100 11105 4099 11090 4061 11097 4055 11117
      4069 11139 4061 11155 4082 11164 4092 11180
      4113 11185 4136 11198 4143 11196 4137 11173
      4142 11171 4143 11158
TIME...MOT...LOC 0157Z 262DEG 40KT 4136 11170 4107 11135 4074 11131 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 4 hours 4 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

&&

.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 6:39 AM MDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 AM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
639 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL
FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH.
FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE
FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL
STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR
DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF
SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING.

ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE
HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE
THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY
HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE
PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND
MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A
POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER
ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL
COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR
NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A
POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED
THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY
SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 7, 5:51 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
08/07/2015  M60 MPH          TOOELE             UT   MESONET

&&

MPS
Local storm report, Aug 7, 6:33 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
633 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     13 WNW DUGWAY           40.28N 112.98W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

            LOWER CEDAR MTN

0558 PM     TSTM WND GST     6 SSE CLIVE             40.60N 113.02W
08/07/2015  M60.00 MPH       TOOELE             UT   MESONET

0600 PM     TSTM WND GST     13 SW DUGWAY            40.12N 112.95W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            CAMEL BACK MOUNTAIN

0600 PM     TSTM WND GST     15 NNE KNOLLS           40.91N 113.15W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

0620 PM     TSTM WND GST     10 ESE DELLE            40.73N 112.59W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            PORTABLE RWIS SITE

&&

MPS
Local storm report, Aug 7, 6:41 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
641 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     10 S LAKESIDE           41.06N 112.89W
08/07/2015  M76.00 MPH       BOX ELDER          UT   MESONET

            LAKESIDE MOUNTAIN

&&

MPS
Local storm report, Aug 7, 6:52 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
652 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     11 SSW LAKESIDE         41.05N 112.94W
08/07/2015  M66.00 MPH       BOX ELDER          UT   MESONET

            UTTR OASIS COMPOUND

0640 PM     TSTM WND GST     4 NNE STANSBURY PARK    40.69N 112.26W
08/07/2015  M76.00 MPH       TOOELE             UT   MESONET

            LAKE POINT I-80 SENSOR

0645 PM     TSTM WND GST     18 ESE LAKESIDE         41.07N 112.59W
08/07/2015  M60.00 MPH       BOX ELDER          UT   MESONET

            HAT ISLAND

&&

MPS
Local storm report, Aug 7, 7:00 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     5 NE LAKE PT            40.73N 112.21W
08/07/2015  M65 MPH          SALT LAKE          UT   MESONET

            GREAT SALT LAKE MARINA

&&

MPS
Local storm report, Aug 7, 7:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     2 WSW SALT LAKE CITY    40.77N 111.96W
08/07/2015  M63 MPH          SALT LAKE          UT   ASOS

            SALT LAKE INTERNATIONAL AIRPORT

&&

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber90 min
Aug 7, 6:35 PM MDTSevere Thunderstorm WarningSLCSalt Lake85 min
Aug 7, 8:10 PM MDTSevere Thunderstorm WarningSLCRich, Summit70 min
Aug 7, 11:52 PM MDTSpecial Weather StatementSLCWashington23 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.